# SDR AALA20011018

- Difficulty date: May 17, 2001
- Submitted: July 4, 2001
- Operation: Air carrier
- Aircraft: N563AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49345
- System (JASC): 2600 · Fire Protection System
- Part: Element
- Part number: AYLF97141
- Condition: Defective
- Location: Tail
- Stage of operation: TO
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

DFW - FLT 2344 - DFW-MEX - AIR INTERRUPTED DUE TO TAIL COMPARTMENT TEMP HIGH LIGHT ILLUMINATION.  RETURNED DFW AND LANDED WITHOUT INCIDENT.  REPLACED TAIL COMPARTMENT OVERHEAT ELEMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
